Cyclic A(infinity)-algebras and double Poisson algebras

Fernandez D, Herscovich E (2021)
Journal of Noncommutative Geometry 15(1): 241-278.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Fernandez, DavidUniBi; Herscovich, Estanislao
Abstract / Bemerkung
In this article we prove that there exists an explicit bijection between nice d-preCalabi-Yau algebras and d-double Poisson differential graded algebras, where d is an element of Z, extending a result proved by N. Iyudu and M. Kontsevich. We also show that this correspondence is functorial in a quite satisfactory way, giving rise to a (partial) functor from the category of d-double Poisson dg algebras to the partial category of d-pre-Calabi-Yau algebras. Finally, we further generalize it to include double P-infinity-algebras, introduced by T. Schedler.
Stichworte
Double Poisson algebras; A(infinity)-algebras; cyclic; A(infinity)-algebras; pre-Calabi-Yau algebras; double; P-infinity-algebras
Erscheinungsjahr
2021
Zeitschriftentitel
Journal of Noncommutative Geometry
Band
15
Ausgabe
1
Seite(n)
241-278
ISSN
1661-6952
eISSN
1661-6960
Page URI
https://pub.uni-bielefeld.de/record/2955126

Zitieren

Fernandez D, Herscovich E. Cyclic A(infinity)-algebras and double Poisson algebras. Journal of Noncommutative Geometry. 2021;15(1):241-278.
Fernandez, D., & Herscovich, E. (2021). Cyclic A(infinity)-algebras and double Poisson algebras. Journal of Noncommutative Geometry, 15(1), 241-278. https://doi.org/10.4171/JNCG/412
Fernandez, D., and Herscovich, E. (2021). Cyclic A(infinity)-algebras and double Poisson algebras. Journal of Noncommutative Geometry 15, 241-278.
Fernandez, D., & Herscovich, E., 2021. Cyclic A(infinity)-algebras and double Poisson algebras. Journal of Noncommutative Geometry, 15(1), p 241-278.
D. Fernandez and E. Herscovich, “Cyclic A(infinity)-algebras and double Poisson algebras”, Journal of Noncommutative Geometry, vol. 15, 2021, pp. 241-278.
Fernandez, D., Herscovich, E.: Cyclic A(infinity)-algebras and double Poisson algebras. Journal of Noncommutative Geometry. 15, 241-278 (2021).
Fernandez, David, and Herscovich, Estanislao. “Cyclic A(infinity)-algebras and double Poisson algebras”. Journal of Noncommutative Geometry 15.1 (2021): 241-278.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar